# SDR USAA2014012700032

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 35,104 hours, 23,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 6C. MX REPLACED THE LENS IAW AMM 33-51-19, PB401.
